# SDR USAA20100708SB112

- Difficulty date: July 7, 2010
- Submitted: July 8, 2010
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE AFT LEFT AND RIGHT DOOR EMERGENCY EXIT SIGNS WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT DOOR EMERGENCY EXIT BATTERY PACK.  OPERATIONAL CHECK GOOD.
